MAUDE Adverse Event Report: MIO¿; INSET II 46/6 PCC PINK

MIO¿; INSET II 46/6 PCC PINK
Model Number MMT-921
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient reported that earlier in the week she had some issues with her infusion which led to high blood glucose levels, diabetic ketoacidosis and she was not able to walk at one point.Subsequently, after two days of high blood glucose levels her husband took her to the emergency room after trying manual injections.At the time of the incident, her blood glucose level was over 600 mg/dl.Consequently, on (b)(6) 2020, she was admitted in the hospital due to high blood glucose levels (over 600 mg/dl) and diabetic ketoacidosis because of a bent cannula.During hospitalization, she was unsure about the treatment received, but she stated that they took off the pump.She stayed in the hospital for three days as per report dated (b)(6) 2020.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
MIO¿
Common Device Name
INSET II 46/6 PCC PINK
MDR Report Key9828244
Report Number3003442380-2020-00207
Device Sequence Number2929676
Product Code FPA
UDI-Device Identifier05705244007376
UDI-Public05705244007376
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date05/01/2021
Device Model NumberMMT-921
Device Lot Number5240397
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2020
Initial Report FDA Received Date03/13/2020
Patient Sequence Number1